· M. Benkhalifa, Postnikov decomposition and the group of self-equivalences of a rationalized space, Homology, Homotopy and its Applications, vol. 19(1), pp.209-224,(2017)
· M. Benkhalifa & S.B. Smith, The effect of cell attachment on the group of self-equivalences of an R-local space, Journal of Homotopy and Related Structures Vol. 4(1),135-144, (2015)
· M. Benkhalifa, Cardinality of Rational Homotopy types of Simply connected CW-complexes,
International Journal of Mathematics, Vol. 22(2),179-193, (2012)
· M. Benkhalifa, The certain exact sequence of Whitehead and the classification of the homotopy types of simply-connected CW-complexes, Topology and its Applications, Vol.155(14),2240-2250, (2010).
· M. Benkhalifa, On the quasi isomorphism classes of free minimal cochain algebras, Topology and its Applications, Volume 155, 1350-1370, 2008
· M. Benkhalifa, On the quasi isomorphism classes of chain algebras, Journal of Pure and Applied Algebra, Volume 15, N. 12, 1-19, 2007.